# SDR HEEA968521

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040530001
- Condition: Faulty
- Location: M/R
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

S/N ON MAIN CASE DOES NOT MATCH WITH S/N ON ACC. DRIVE HOUSING.  MAIN CASE S/N A000180 AND ACC. DRIVE HOUSING S/N A100.
